Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III (Q2266383): Difference between revisions

From MaRDI portal
Importer (talk | contribs)
Created a new Item
 
Added link to MaRDI item.
links / mardi / namelinks / mardi / name
 

Revision as of 09:53, 2 February 2024

scientific article
Language Label Description Also known as
English
Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III
scientific article

    Statements

    Branching of singularities for degenerate hyperbolic operator and Stokes phenomena. III (English)
    0 references
    0 references
    0 references
    1982
    0 references
    This note is a continuation of our previous notes [see the first author, ibid. 56, 206-209 (1980; Zbl 0471.35003) and (2) the authors, ibid. 57, 164-167 (1981; Zbl 0495.35052)]. The aims of this note are to complete our previous result of (2) and to sharpen the results obtained by paraphrasing \textit{K. Shinkai}'s results [Commun. Partial Differ. Equations 7, 581-607 (1982; Zbl 0501.35050)] for a system to our single equation. For details and further discussions see the authors, Publ. Res. Inst. Math. Sci. 20, No.2, 225-276 (1984).
    0 references
    branching of singularities
    0 references
    degenerate hyperbolic operator
    0 references
    Stokes phenomena
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references